Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

katlvr

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About katlvr

  • Rank
    New Member
  1. hi. If you go on accutane....you may lose some hair...no different than after having a baby.....you may suffer some liver damage, but they keep a close eye on your blood levels each month. I never thought I would go on it either, but after 10 years of suffering from adult acne and several different antiobiotics and the lovely yeast infections as a result, the many different topicals and the lovely dry, scaly skin...I said f this.....i will endure the side effects of accutane for 4 months in exch
  2. CoreY: In my opinion, save your money re: Proactiv...I tried it and it didn't do anything. If you think that your derm won't give you a problem when you request accutane...then go for it. It sounds like you tried everything as I had and didn't see the results that you wanted. I wish that I put my foot down with my derm 5 years ago and perhaps my face wouldn't be so blemished. My derm gave me the "federal law" song and dance about prescribing accutane, and how it really is meant for nodular
  3. Hi...You describe to the tee what I experience. I finally got in to see my derm about a week and a half ago and demanded the accutane. But I too, debated it for a long time because my acne isn't nodular and not very severe. And even thought I don't normally have cysts and i only have at most 6-12 at a time (and that is during a flare up) they leave marks that time almost a year to heal. As soon as the pimples are gone and the healing process begins, I will get a few new ones....as they start
  4. Thanks Jay. No, I am not going to stop it...I need to stop reading that f'n leaftlet my derm gave me which lists all the bad shit that can happen. Hey, you said that when you got the white heads, they sloughed off in the shower...when the came off like that (vs. popping them yourself) did they leave a mark? Kat
  5. It is me again...I started reading your journal from the very beginning...and as I am reading the different message posting, I have questions......My derm didn't tell me to expect breaking out even more once I am on the accutane. As previously mentioned, I am on day 6. I read the literature, but didn't really see that note anywhere...And, I am on 40 mg in the am and 40 mg in the pm. Does that seem high to you? I am like 140 lbs. Thanks, kat
  6. Hi Jay. First, thanks for sharing your experiences with your acne and accutane. I started 5 days ago. I stopped taking minocyclin about 2 weeks before accutane. You mentioned that it takes longer for accutane to kick in...do you know how much time? I am also really worried about some of the possible side effects (of course I didn't share them with my derm). Normally I experience alot of joint pain (both wrists, right thumb, left ankle and right knee. Anyways, as you know joint, muscle pain is a
  7. Hi. I met with my derm (kaiser) last friday. My acne for the last 10 years ( I am 33), is mild-moderate and persistent. It is sometimes cystic, and the blemishes I get last FOREVER and scar even when I leave them alone! It takes up to a year for the blemish to fade. Anyway, I have tried lots of stuff...nothing cleared my skin as I had hoped for. I went into my derms office knowing that I was not going to leave unless he prescribed me the accutane. He was EXTREMELY reluctant as he believed my acn
×